Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 195, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 1, 2007, 7:47 PM MDT for Pueblo County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2007, 7:47 PM MDT (01:47 UTC)
- Expired
- Aug 1, 2007, 8:45 PM MDT
- In force
- 58 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2701 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 020147
SVRPUB
COC101-020245-
/O.NEW.KPUB.SV.W.0195.070802T0147Z-070802T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
747 PM MDT WED AUG 1 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 845 PM MDT...
* AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES SOUTHWEST OF
PUEBLO WEST...OR 11 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD
THE SOUTHWEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOUTHWEST PORTIONS OF PUEBLO WEST.
BEULAH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3820 10475 3834 10482 3830 10493 3825 10493
3825 10502 3805 10502
$$4 follow-up statements
000
WWUS55 KPUB 020159
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
759 PM MDT WED AUG 1 2007
COC101-020245-
/O.CON.KPUB.SV.W.0195.000000T0000Z-070802T0245Z/
PUEBLO CO-
759 PM MDT WED AUG 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WEST CENTRAL PUEBLO COUNTY...
AT 756 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 14 MILES
NORTHEAST OF BEULAH...OR 13 MILES WEST OF PUEBLO...AND WAS MOVING
TOWARD THE SOUTHWEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
EXTREME SOUTHWEST PORTIONS OF PUEBLO WEST.
OPEN COUNTRY OF WEST CENTRAL PUEBLO COUNTY.
BEULAH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3820 10475 3834 10482 3830 10493 3826 10493
3824 10501 3805 10502
$$000
WWUS55 KPUB 020211
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
811 PM MDT WED AUG 1 2007
COC101-020245-
/O.CON.KPUB.SV.W.0195.000000T0000Z-070802T0245Z/
PUEBLO CO-
811 PM MDT WED AUG 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WEST CENTRAL PUEBLO COUNTY...
AT 808 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 17 MILES
NORTHEAST OF BEULAH...OR 8 MILES WEST OF PUEBLO...AND WAS MOVING
TOWARD THE SOUTHWEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PUEBLO RESERVOIR.
OPEN COUNTRY OF WEST CENTRAL PUEBLO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3822 10470 3834 10482 3830 10493 3826 10493
3824 10501 3805 10502
$$000
WWUS55 KPUB 020221
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
820 PM MDT WED AUG 1 2007
COC101-020245-
/O.CON.KPUB.SV.W.0195.000000T0000Z-070802T0245Z/
PUEBLO CO-
820 PM MDT WED AUG 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WEST CENTRAL PUEBLO COUNTY...
AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS CENTERED 14 MILES NORTHEAST OF BEULAH...OR 11 MILES WEST OF
PUEBLO...AND WAS MOVING TOWARD THE SOUTHWEST AT 15 MPH. ANOTHER
THUNDERSTORM WAS RAPIDLY INTENSIFYING JUST NORTH OF BEULAH.
LOCATIONS IMPACTED INCLUDE...
OPEN COUNTRY OF WEST CENTRAL PUEBLO COUNTY.
BEULAH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.
LAT...LON 3821 10473 3830 10479 3827 10491 3826 10493
3823 10504 3804 10504
$$000
WWUS55 KPUB 020242
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT WED AUG 1 2007
COC101-020252-
/O.EXP.KPUB.SV.W.0195.000000T0000Z-070802T0245Z/
PUEBLO CO-
842 PM MDT WED AUG 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUEBLO COUNTY
EXPIRES AT 845 PM MDT...
LAT...LON 3821 10473 3830 10479 3827 10491 3826 10493
3823 10504 3804 10504
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:59 PM MDT, 4 hours 48 minutes earlier.
Area forecast discussion, Aug 1, 2:59 PM MDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT WED AUG 1 2007 .SHORT TERM... (TONIGHT AND THURSDAY) WEAK INITIAL SURGE/FRONTAL BOUNDARY PUSHED ACROSS SOUTHEAST COLORADO THIS MORNING WITH AN EASTERLY WIND AND DEW POINTS IN THE UPPER 50S TO LOWER 60S BEHIND IT. WEAK SURFACE LOW OVER FAR SOUTHEAST COLORADO WITH SMALL UPPER LEVEL IMPULSE COMING AROUND THE PERIMETER OF THE UPPER HIGH. ISOLATED THUNDERSTORMS DEVELOPED ALONG BOUNDARY AND OVER HIGH TERRAIN. STORMS WERE LOW TOPPED AND NOT REALLY TOO PERSISTENT. TONIGHT...WITH UPPER RIDGE REMAINING OVER THE REGION AND MOIST PLUME SET TO EXPAND ACROSS THE AREA...THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP OVER THE FORECAST AREA...ESPECIALLY ALONG THE THE BOUNDARY AND ALONG THE I-25 CORRIDOR. PRECIPITABLE WATER VALUES AT 12Z WERE 125 PERCENT OR HIGHER AND MODELS INDICATING NOT MUCH CHANGE SO PLENTY OF JUICE TO WORK WITH. BEST DYNAMICS APPEAR TO BE OVER KANSAS BUT STILL POTENTIAL FOR SOME SLOWER MOVING STORMS WITH LOCALLY HEAVY RAIN. THURSDAY...MORE OF THE SAME WITH SHORT RANGE MODELS SUGGESTING GREATER COVERAGE WITH FAIRLY DEEP EASTERLY COMPONENT AND A SURFACE BOUNDARY STILL MOVING THROUGH THE CWFA. NAM12 DEPICTING A MUCH WETTER SCENARIO THAN GFS BUT IT HAS OVER ESTIMATED PRECIP IN THE PAST. STILL WITH FAIRLY DEEP MOIST LAYER AND AN EASTERLY COMPONENT MAY AGAIN SEE LOCALLY HEAVY RAIN OVER PIKES PEAK REGION AND ALONG EAST FACING SLOPES. -FORTUNE- .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ...WET WEATHER TO CONTINUE... THU NIGHT...WILL START TO SEE THE LEADING IMPACTS OF THE DIGGING TROUGH OVR THE PACNW. A WEAK SHORTWAVE WILL MOVE THROUGH NRN UT AND INTO WY DURING THE OVERNIGHT HOURS. THIS WILL INCREASE SW FLOW ALOFT...AND ADVECT A PLUME OF MOISTURE OUT OF UT AND INTO WRN CO AND WY. THIS WILL BRING AN INCREASING CHANCE OF HEAVY RAINFALL TO PORTIONS OF OUR CWA...PARTICULARLY THE CONTDVD AND LAKE/CHAFFEE COUNTIES...BUT POSSIBLY COUNTIES TOT HE E AS WELL. MAIN CONCERN WILL BE LOCALLY HEAVY RAINFALL OVER THE SAWATCH...WHICH HAS BEEN ALREADY BEEN HIT PRETTY HARD WITH RECENT RAINFALL. WOULD NOT BE SURPRISED TO SEE CONVECTION GO ALL NIGHT...AS MAIN SYNOPTIC FORCING AND MOISTURE WILL ARRIVE LATE THU EVE. HAVE MAINTAINED LIKELY POPS TO THE N BEFORE MIDNIGHT...AND LATER SHIFTS MAY NEED TO BUMP UP POPS FOR THE FRI MORNING PERIOD. FRI THROUGH THE WEEKEND...MID-LEVEL FLOW CONTINUES TO PICK UP ON FRI AS THE SHORTWAVE MOVES THROUGH WY AND INTO THE DAKOTAS. BULK SHEAR RISES TO 30-35 KTS OVER NE CO. COULD SEE JUST ENOUGH SHEAR FOR THE POSSIBILITY OF A COUPLE OF STRONG STORMS...ESPECIALLY OVER THE NRN COUNTIES. SAT AND SUN...SW FLOW CONTINUES OVR WRN CO...WHILE HIGH PRESSURE STRENGTHENS OVR THE GULF OF MEXICO. THIS WILL BRING MORE MONSOONAL MOISTURE AROUND THE W SIDE OF THE HIGH. MORE STORMS LOOK LIKE A GOOD BET...PARTICULARLY OVR THE MTS AND HIGH VALLEYS. HAVE MAINTAINED CHANCE POPS WEST AND SLIGHT-LOW CHANCE POPS TO THE EAST. MONDAY...MORE MOISTURE AS A FAIRLY STRONG SUMMER JET MOVES INTO THE NRN PLAINS. CO WILL BE IN DIFFLUENT REGION AHEAD OF THE WEST COAST TROUGH...AND IN THE ENTRANCE REGION OF THE 120 KT JET. FRONTAL FORCING MAY BE A MAIN PLAYER OVR THE PLAINS...AS A SFCE LOW DEVELOPS OVER SE CO OR THE PANHANDLES AND MOVES EASTWARD MON NIGHT. TUESDAY AND BEYOND...COULD FINALLY SEE SOME DRYING AS MONSOONAL MOISTURE IS CUT OFF AND THE WRN TROUGH BEGINS PUSHING THROUGH S CENTRAL CANADA. STILL SOME BIG UNCERTAINTIES AS IT IS UNCLEAR HOW MUCH IF ANY OF THE PACIFIC TROUGH WILL CUT OFF OVR THE W COAST. CLIMATOLOGIC POPS AND TEMPS CONTINUE TO LOOK REASONABLE. ROSE && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS OVER MOST AREAS THROUGH 06Z WITH POTENTIAL FOR HEAVY RAIN AND SLOW MOVING STORMS. PATCHY MVFR CIGS POSSIBLE OVERNIGHT ALONG I-25 CORRIDOR AND EASTERN PLAINS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 21/44
Hazardous weather outlook, Aug 1, 6:54 AM MDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 654 AM MDT WED AUG 1 2007 COZ058>089-093>099-021300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 654 AM MDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FRONTAL BOUNDARY IS PROJECTED TO STRETCH FROM SOUTHERN CHAFFEE/FREMONT COUNTY INTO EL PASO COUNTY FROM THIS AFTERNOON INTO TONIGHT WITH SCATTERED THUNDERSTORMS DEVELOPING IN THE VICINITY OF THE FRONT FROM THIS AFTERNOON AND CONTINUING INTO TONIGHT. LOCALLY HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL GENERALLY UNDER 3/4 INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS IN THE VICINITY OF THE FRONT. ELSEWHERE ACROSS THE REGION...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. THE PRIMARY METEOROLOGICAL THREATS FROM THE STRONGER STORMS WILL BE LOCALLY HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL GENERALLY UNDER 1/2 INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEAK FRONTAL BOUNDARY WILL MOVE INTO THE REGION ON THURSDAY. THIS BOUNDARY WILL INCREASE THE PROBABILITY OF SHOWERS AND THUNDERSTORMS OVER THE ENTIRE REGION. WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE...LOCALLY HEAVY RAINS WILL BE POSSIBLE. THE GREATEST THREAT WILL BE OVER THE MOUNTAINS...AND ON THE PLAINS GENERALLY NORTH OF HIGHWAY 50. THROUGH THE REMAINDER OF THE PERIOD...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING ALONG WITH PERIODS OF HEAVY RAIN...ESPECIALLY IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER PORTIONS OF CHAFFEE...FREMONT...TELLER AND EL PASO COUNTIES.
In the hours before
Local storm report, Aug 1, 6:11 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT WED AUG 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 8 S TOWNER 38.35N 102.08W
08/01/2007 M0.75 INCH KIOWA CO PUBLIC
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:30 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 1, 11:47 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 2, 12:35 AM MDT | Flash Flood Warning | PUB | Custer | 3 hr |
| Aug 2, 2:30 AM MDT | Flash Flood Warning | PUB | Pueblo | 90 min |
| Aug 2, 2:30 AM MDT | Flash Flood Warning | PUB | Pueblo | 90 min |
| Aug 2, 4:11 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 19 hr |
| Aug 2, 4:49 PM MDT | River Flood Warning | PUB | Pueblo | 4 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.